# SDR CALA0300286

- Difficulty date: June 6, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 16,814 hours, 8,835 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: S302A0053
- Part serial: 1638
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 16,814 hours, 8,835 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RIGHT ENGINE AFT ISOLATOR ELASTOMER.  THE NR 2 ENGINE AFT MOUNT WAS REMOVED AND REPLACED IAW MM 54-42-11.
